Restrictions on symplectic fibrations

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Moduli spaces of stable pseudoholomorphic curves can be defined parametrically, i.e., over total spaces of symplectic fibrations. This imposes several restrictions on the spectral sequence of a symplectic fibration. We prove, among others, that under certain assumptions the spectral sequence collapses at E-2. In the appendix, we prove nontriviality of certain Gromov-Witten invariant for blow-ups. As an application we obtain that any Hamiltonian fibration with the blow-up of CP5 along four dimensional submanifold as a fibre c-splits. That is its spectral sequence collapses. (C) 2004 Elsevier B.V. All rights reserved.

Original languageEnglish
Pages (from-to)93-112
Number of pages19
JournalDifferential Geometry and its Applications
Volume21
Issue number1
DOIs
Publication statusPublished - 2004

Keywords

  • symplectic fibration
  • spectral sequence
  • flux
  • QUANTUM HOMOLOGY

Cite this